[1]韩瑞珠.B.S.性质与函数的可微性[J].东南大学学报(自然科学版),1989,19(5):33-37.[doi:10.3969/j.issn.1001-0505.1989.05.005]
 Han Ruizhu (Department of Mathematics and Mechanics).The Banach-Saks Property and the Differentiability of Functions[J].Journal of Southeast University (Natural Science Edition),1989,19(5):33-37.[doi:10.3969/j.issn.1001-0505.1989.05.005]
点击复制

B.S.性质与函数的可微性()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
19
期数:
1989年第5期
页码:
33-37
栏目:
本刊信息
出版日期:
1989-09-20

文章信息/Info

Title:
The Banach-Saks Property and the Differentiability of Functions
作者:
韩瑞珠
东南大学数学力学系
Author(s):
Han Ruizhu (Department of Mathematics and Mechanics)
关键词:
Banach-Saks性质 一致可微函数
Keywords:
/Banach-Saks property uniformly differentiable function
分类号:
+
DOI:
10.3969/j.issn.1001-0505.1989.05.005
摘要:
本文得到:若Banach空间X上存在有有界支撑的一致可微的有界实函数,则X有B.S.性质。
Abstract:
This paper shows that if there exists a uniformly differentiable real-valued bounded function on X with bounded support, then X is a B.S. space.
更新日期/Last Update: 2013-04-30